MathSciNet Relay Station
MathSciNet bibliographic data
MR1042866 58F20 (58F08)
Gambaudo, Jean-Marc; van Strien, Sebastian; Tresser, Charles Vers un ordre de Sarkovskiĭ pour les plongements du disque préservant l'orientation. (French) [Toward a Sharkovskiĭ order for $C\sp 1$ orientation-preserving embeddings of the disk] C. R. Acad. Sci. Paris Sér. I Math. 310 (1990), no. 5, 291–294.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement